# SDR UPS204221

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Carriage
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON NR 1 FLAP CARRIAGE INSIDE SPINDLE.  MAINTENANCE REMOVED AND REPLACED THE FLAP CARRIAGE ASSY.
